# SDR GTIA2024052138131

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 15,295 hours, 6,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET DIRTY SOCK SMELL IN CABIN DURING CLIMB, CRUISE AND DESCENT. -PERFORMED TSM 05-50-00-810-831-A. APU OPERATED WITH PACKS NO SMELL. RAN ENG 1 & 2 SEPARATELY NO SMELL. NO SMELL UPON ARRIVAL OF A/C. A/C OK FOR CONTINUE SERVICE.
